Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/4920
Title: Exact and explicit solutions to the discrete nonlinear Schrödinger equation with a saturable nonlinearity
Authors: Aslan, İsmail
Keywords: Discrete nonlinear Schrödinger equation
Exact solutions
(G′/G)-expansion method
Issue Date: 14-Nov-2011
Publisher: Elsevier Ltd.
Source: Aslan, I.(2011). Exact and explicit solutions to the discrete nonlinear Schrödinger equation with a saturable nonlinearity. Physics Letters, Section A: General, Atomic and Solid State Physics, 375(47), 4214-4217. doi:10.1016/j.physleta.2011.10.009
Abstract: We analyze the discrete nonlinear Schrödinger equation with a saturable nonlinearity through the (G′/G)-expansion method to present some improved results. Three types of analytic solutions with arbitrary parameters are constructed; hyperbolic, trigonometric, and rational which have not been explicitly computed before. © 2011 Elsevier B.V. All rights reserved.
URI: http://doi.org/10.1016/j.physleta.2011.10.009
http://hdl.handle.net/11147/4920
ISSN: 0375-9601
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
4920.pdfMakale197.1 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

19
checked on Dec 11, 2021

WEB OF SCIENCETM
Citations

20
checked on Jan 22, 2022

Page view(s)

52
checked on Jan 24, 2022

Download(s)

52
checked on Jan 24, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.